Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/34328
Title: Converse duality in nonlinear programming with cone constraints
Authors: Yang, XM
Yang, XQ 
Teo, KL
Keywords: Converse duality
Nonlinear programming
Positive definiteness
Pseudo-invexity
Issue Date: 2006
Publisher: Elsevier
Source: European journal of operational research, 2006, v. 170, no. 2, p. 350-354 How to cite?
Journal: European journal of operational research 
Abstract: The purpose of this paper is to establish various converse duality results for nonlinear programming with cone constraints and its four dual models introduced by Chandra and Abha [S. Chandra, Abha, A note on pseudo-invex and duality in nonlinear programming, European Journal of Operational Research 122 (2000) 161-165].
URI: http://hdl.handle.net/10397/34328
ISSN: 0377-2217
EISSN: 1872-6860
DOI: 10.1016/j.ejor.2004.05.028
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

4
Last Week
0
Last month
0
Citations as of Aug 21, 2017

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of Aug 20, 2017

Page view(s)

31
Last Week
1
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.